Show simple item record

dc.contributor.authorXu, C. J.zh_CN
dc.contributor.authorZuily, C.zh_CN
dc.contributor.author许传炬zh_CN
dc.date.accessioned2013-12-12T02:28:10Z
dc.date.available2013-12-12T02:28:10Z
dc.date.issued1988zh_CN
dc.identifier.citationTransactions of the American Mathematical Society,308(1):243-257zh_CN
dc.identifier.issn0002-9947zh_CN
dc.identifier.otherISI:A1988Q165700016zh_CN
dc.identifier.urihttps://dspace.xmu.edu.cn/handle/2288/66579
dc.language.isoen_USzh_CN
dc.titleSMOOTHNESS UP TO THE BOUNDARY FOR SOLUTIONS OF THE NONLINEAR AND NONELLIPTIC DIRICHLET PROBLEMzh_CN
dc.typeArticlezh_CN


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record